# SDR AALA20120810016

- Difficulty date: August 2, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- Aircraft time: 99,296 hours, 18,864 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT HINGE ATTACH POINT FOR GROUND HYDRAULICS ON RIGHT KEEL BEAM, FORWARD AND AFT HINGE POINTS.  REMOVED CORROSION AND REPAIRED PER EA B767-53-025389.
